# SDR COEA2024072606917

- Difficulty date: May 18, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 27,461 hours, 35,525 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: S53371203202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254917 NR 200081 HEAVY CHECK  COE/MAJOR REPAIR  DISCREPANCY: INTERNAL FUSELAGE HAS LEVEL 2 CORROSION AT STRINGER 10AL BETWEEN FRAMES 20-21 UNDER INSULATION STANDOFF. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 530000-300-803-A01.
